# SDR SCNA99660

- Difficulty date: December 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48289
- System (JASC): 3520 · Passenger Oxygen System
- Part: O2 Mask
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE L2 AND R2 ATTENDANT PANEL OXYGEN MASKS DID NOT DEPLOY DURING TEST.  TS AND REPLACED RELEASE SWITCH.  ADJUSTED SPRING HEIGHT ON DOOR PER DC10 MM 352101.  REINSTALLED DOOR.  OPERATIONALLY CHECKS GOOD.
